# SDR WX0A2020123073624

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 28,522 hours, 19,657 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Rig
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR 00720779 FOUND R1 DOOR EMERGENCY CONTROL HANDLE FLEXIBLE CABLE OUT OF RIG AT J3 DIMENSION, PER AMM 52-11-22-820-001-A.  RE-SECURED, RE-TORQUED AND SAFETIED CABLE HARDWARE, PER AMM 52-11-22-400-001-A.  PERFORMED ADJUSTMENT OF THE ESCAPE SLIDE/RAFT GIRT BAR TRAVEL J3 MEASUREMENT, PER AMM 52-11-22-820-001-A.  NOW WITHIN LIMITS.
